# SDR IXXA05RNG104S

- Difficulty date: September 10, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xw565
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CORROSION ON LT WING OUTBOARD AILERON LWD SKIN, STA XW 565 TO XA 638.  SKIN IN LT WING OUTBOARD AILERON WAS REMOVED AND REPLACED IAW DRAWING 5763133 AND RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7.
